# SDR SWIA200312297

- Difficulty date: August 22, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 15,334 hours, 22,408 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Prop De-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PROP HEAT FAILED IN CRUISE WITH SUBSEQUENT SMELL OF ELECTRONICS FAILURE ALTERNATED BETWEEN LEFT 'PROP HEAT' AND 'MONITOR' WITH SMELL BECOMING STRONGER.  PROP HEAT WAS TURNED OFF AND CONTINUES FOR APPROX 30 SECONDS TO INDICATE INOP.  INSPECTED LEFT PROP DEICE SYSTEM.  FOUND LOOSE WIRES ON RELAYS K0063 AND K0065.  TIGHTENED WIRES AS NEEDED.  OPERATED PROP DEICE SYTEM FOR 20 MINUTES.  NO DEFECTS NOTED.  OPS CHECK OK AT THIS TIME.
